# SDR SWIA2019122747377

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Delaminated
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE NOSE COWL LEADING EDGE HAS NUMEROUS AREA OF DELAMINATION AND SEALANT GAPS ON THE INNER AND OUT TRAILING EDGE.   REPAIRED LH ENGINE NOSE COWL LEADING EDGE SURROUND AND SEALANT GAPS ON INNER AND OUT TRAILING EDGE APPLIED REPAIR RESIN  AND FILLET SEAL   AND RESTORED FINISH IAW SRM AND CMM.
